Let's Talk Forum


Contraception

Posted by Angel24

I've taken ipill on after one day of unprotected sex 9th of October and had bleeding from 10 to 15 October.ive done a home pregnancy test 8 days ago and it was negative. My normal dates of pregnancy were 27. Now, on 4th november i've took another ipill. Today at 7th october, i am having breast tenderness, slight cramps, spotting and frequent urination today. Am i pregnant please help??

Answer
moderator love-matters
0

Angel777 puttar,

Oh, why? Why so many pills in just 2 months? It has hormones in large quantities - which can ruin your menstrual cycle. It will now take at least 4-5 months for your periods to become normal if you do not take any more Ipills. The chances of pregnancy are almost nill after ipill. Maybe your body is reacting to the overdose of hormones in them. Do read here - https://lovematters.in/en/what-to-expect-after-taking-i-pill-or-unwanted-72

Auntyji